Population invariance properties of social and economic networks
Sunghoon Hong and
Bong Chan Koh
International Journal of Economic Theory, 2017, vol. 13, issue 3, 255-267
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:ijethy:v:13:y:2017:i:3:p:255-267
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355
Access Statistics for this article
International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano
More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().